# SDR DALA2015061703850

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TEE CAP BS 1338, PROJECTION LONGERON 28LT AT AFT CARGO COMPARTMENT, C3, SM, IN REF CARD 2, ZONE 57, MRB 53-139-05, CARD 11 ZONE 57.  TEE CAP WAS FOUND WITH EXCESSIVE CORROSION THEREFORE TEE CAP STA Y=1338 WAS PREPARED IAW SRM 53-03, FIG 37 AND EXTERNAL SKIN, PN 5911429-151 WAS CUT OUT AND REPAIRED IAW ER/A 512884-14MA REV. ORIGINAL MAJOR REPAIR.
